# SDR SWAA2021102723827

- Difficulty date: September 28, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FWD SHIELD BS420 TO BS420+17 RBL24 WL156 ; / [01] REMOVED SHIELD LOCATED BTW BS 420- BS 440 RBL 24 WL 156 IAW SRM 51-40-02. PART NO HAVE ENTRIES IN SRM BY ALLOWABLE DAMAGE MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARAG 9.C.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] RECEIVED SHIELD WITH P/N 143A8126-21. LOCATED AND DRILLED AT FWD CARGO BAY FWD SHIELD BTW BS 420- BS 440 RBL 24 WL 156 IAW SRM 51-40-05; DWG#143A0080; [04] VERIFIED CORRECTIVE ACTION ENTRY 3.; [05] OK TO INSTALL; [06] OK TO INSTALL; [07] INSTALLED AT FWD CARGO BAY FWD SHIELD BTW BS 420- BS 440 RBL 24 WL 156 IAW SRM 51-40-02 & DWG# 143A0080.
